# SDR DL72S972206

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Part number: 6516350
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE VERTICAL STIFFENER AT LBL 36.83 ON THE FWD SIDE OF THE BS 1183 BULKHEAD.  THE CRACK IS APPROX 1 LONG AND IS LOCATED AT APPROX WL237 IN THE INBD RADIUS OF THE AFT CHORD.  REPAIRED PER ERA 330932-14.
